MAUDE Adverse Event Report: MAKO SURGICAL CORP. SMILEY RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SMILEY RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210192
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Smiley retractor damaged and needs replacement.Case type: pka (mics).
 
Event or Problem Description
Smiley retractor damaged and needs replacement.Case type: pka (mics).
 
Additional Manufacturer Narrative
Reported event: smiley retractor damaged and needs replacement.Case type: pka (mics).Product evaluation and results: visual inspection: confirmation of smiley retractor damaged.Product history review: review of the product history records indicate 100 devices were manufactured under lot no 31670, and 100 were accepted into final stock on 02/15/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210192, lot number 31670, shows 00 additional complaints related to the failure in this investigation.Conclusions: the event was confirmed.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
SMILEY RETRACTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9295411
Report Number3005985723-2019-00795
Device Sequence Number1962213
Product Code OLO
UDI-Device Identifier00848486031916
UDI-Public00848486031916
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210192
Device Lot Number31670
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;